# SDR ASAA2022022337543

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 959 hours, 257 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE ENROUTE (NOT ASSOCIATED W/LOADING ARCH PRIOR TO DESCENT WIND UPLINK). RESET ON ITS OWN AFTER APPROX 30 SECONDS. INDICATIONS: "VTK" ON CA ND, BOTH FMCDU FAIL, LOSS OF LNAV & VNAV. MAP INFORMATION REMAINED ON BOTH ND. GROUNDED - YES. NO CURRENT FAULTS. PERFORMED LEFT AND RIGHT OPS TEST PER B737-9 AMM 34-61-00-710-801 NO DEFECTS NOTED.
